# SDR AALA990216

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 1 STATION 1090, CRACKED AROUND FASTENER HOLE ON RIGHT SIDE FORWARD HOLE AT STRINGER CLIP.  CUTOUT DAMAGE STRINGER FROM STATION 1082 TO STATION 1096.  HAD NEW PIECE FABRICATED FROM 7075-T6 .040 THICK.  INSTALLED STRINGER AND CHANNEL STRAP (TAPERED FROM .125) TO SKIN WITH 23 EACH STANDARD .375 INCH HI-LOCKS.  INSTALLED 4 .080 STRAPS TO OUTBOARD ENDS OF STRINGER CHANNEL SPLICE WITH 40 EACH .15625 INCH HI-LOCKS.  INSTALLED 4 EACH .080 STRAPS TO THE LOWER FLANGE OF STRINGER AT SPLICED WITH 40 EACH .15625 INCH HI-LOCKS.  REPAIR IS PER SRM 53-10-3 FIG 3.  (M)
